# SDR TRBACPCP20090005

- Difficulty date: January 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,245 hours, 29,000 cycles
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LT SIDE BETWEEN FRAME 29 AND 36.  REMOVED SEAT TRACK BETWEEN FRAME 29 TO 36 AND INSTALLED NEW SEAT TRACK IAW SRM NR 51-25-04.
